# SDR VNAA202301298003

- Difficulty date: January 29, 2023
- Submitted: January 29, 2023
- Operation: Air carrier
- Aircraft: N604NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15465
- Aircraft time: 7,881 hours, 6,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31707112
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD SIDE PANEL BTW MIDDLE STEP AND TOP STEP OF PASSENGER DOOR STRUCTURE. FWD SIDE PANEL BTW MIDDLE STEP AND TOP STEP OF PASSENGER DOOR STRUCTURE WAS REPAIRED PER CRJ-900 SRM-52-11-04-201-004- A01.
